# SDR MWEA020590

- Difficulty date: September 24, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 99367303
- Condition: Improper
- Location: Station 1112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER PREVIOUS BLEND OUT AT FRAME STATION 1112 LONGERON 9 LEFT INTERCOSTAL.  --  BLENDED DAMAGE, FABRICATED NEW PLATE, LOCATED AND DRILLLED INTERCOSTAL, INSTALLED INTERCOSTAL.
